Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6643
Title: Intégrales généralisées dans e^{m}\,(m\geq 2)
Authors: Badesco, Radu
Naneş, Cornelia
Sebesan, Ion
Issue Date: 1969
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Radu Badesco, Cornelia Naneş, Ion Sebesan, "Intégrals généralisées dans e^{m}\,(m\geq 2)", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 1 (1969), pp. 68-79.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
1 (1969)
Abstract: 
Si dimostra che una superfìcie strettamente convessa, infinita, completa, la cui immagine sferica appartiene ad una semisfera e le cui curvature principali soddisfano una condizione (4), è determinata a meno di traslazioni. Va notato che non viene fatta alcuna ipotesi sulla funzione supporto della superfìcie sul contorno della sua immagine sferica.

A theorem is proved, asserting that a strictly convexf infinite, complete surfасе whose spherical image belong to a half-sphere and whose principal curvatures satisfy a condition (4), is uniquely defìned with an accuracy to the parallel transfer. То be noticed, that no boundary condition is laid down for the support function of the surface at the boundary of its spherical image.
Type: Article
URI: http://hdl.handle.net/10077/6643
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.01 (1969)

Files in This Item:
File Description SizeFormat
BadescoNanesSebesanRendMat01.pdf775.16 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

852
Last Week
8
Last month
2
checked on May 15, 2021

Download(s) 50

287
checked on May 15, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.